# SDR GTIA2018122803053

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,997 hours, 3,121 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT PACK 2 SHUT OFF & SMELL WENT AWAY -T/S PER TSM 05-50-00. ISOLATED TO PACK 2. PERFORMED ENGINE RUN #1 WITH FLIGHT CREW. OPERATED PACK #1 NO ABNORMAL ODORS/SMELLS DETECTED AT THIS TIME. REF LOG PAGE 2469080-1 FOR PACK 2 CORRECTIVE ACTION.
